MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRS1P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Sepsis (2067)
Date of Event 01/29/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) system was explanted due to suspected infection of sepsis.The organism had not yet been identified.Subsequently, the patient died.A cause of death was not provided.Follow-up attempts with the clinic resulted in no additional information.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was additionally reported that the patient died due to cardiac arrest, sepsis, and multiple organ failure.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7373944
Report Number3004209178-2018-05817
Device Sequence Number1031121
Product Code NVZ
UDI-Device Identifier00613994295040
UDI-Public00613994295040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2019
Device Model NumberADDRS1P
Device Catalogue NumberADDRS1P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer03/28/2018
04/02/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/02/2018
04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-25 X2 LEADS
Outcome Attributed to Adverse Event Death; Hospitalization; Life Threatening; Required Intervention;
Patient Age1 MO